# SDR SWAA2024092731090

- Difficulty date: August 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB SIDEWALL SUPPORT BS727A+2; BS727A+18; BS727B+2; BS727B+6; BS727C+2; BS727C+10; BS727C+14; BS727D+3; BS727D+5; BS727D+18; BS727E+6; BS747+2; BS747+4; BS747+7 LBL 22 (MARKED)<[01] REMOVED AND INSTALLED NEW SIDEWALL SUPPORT BS727 TO BS847 LBL22 IAW SRM 51-40 -02 AND DWG146A7500 ID:0001 REV: B;[02] VERIFIED ACTION 1. JOB COMPLETE.
